# SDR AALA202108170739

- Difficulty date: July 27, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CRACK IN CENTER WING VERTICAL PRESSURE DECK WEB LOCATED AT STA 663.75 BETWEEN LBL 31.83 AND LBL 40. REPAIRED PER SRM 57-10-10-2R-3 ALT 1.
